Several months ago, my pharmacy changed my medication (Clopidogerel) to a similar generic. Unfortunately, I am violently allergic to the new generic and have come out in huge red rashes and black and blue nodules. It made me vomit and gag until I was forced to change medications.

Worse, it has blossomed into anorexia. I haven’t eaten in five days and have lost 40 pounds. If this keeps up, I should be dead by the end of the year.

I can’t find an attorney to take this case, and medical professionals don’t seem to be taking this seriously.

I need help and I need it fast.

(3) comments

Branson Hunter

Immediately check into emergency. Call 911. Seek help.

spearman1ca

Why are you even posting this for the general public to read? Do you expect or think the readers of this forum can do anything to assist you? Wow!

Mark Simmons

Never ceases to amaze me that this newspaper allows personal information to be published in the Letters to Editor. Maybe find a new pharmacy or talk to your physician. Completely agree with Spearman.

Welcome to the discussion.

Keep it Clean. Please avoid obscene, vulgar, lewd, racist or sexually-oriented language.
PLEASE TURN OFF YOUR CAPS LOCK.
Don't Threaten. Threats of harming another person will not be tolerated.
Be Truthful. Don't knowingly lie about anyone or anything.
Be Nice. No racism, sexism or any sort of -ism that is degrading to another person.
Be Proactive. Use the 'Report' link on each comment to let us know of abusive posts.
Share with Us. We'd love to hear eyewitness accounts, the history behind an article.